Women's Health Community
nausea and birth control
About This Community:

This patient support community is for discussions relating to women's health issues, including bone health, gynecologic cancers, genetic testing, heart disease, infectious diseases, work issues, mammograms, reproductive health, sexuality, domestic abuse and sexual violence.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

nausea and birth control

I already posted this a while ago, and didnt get much response. I have the 21 day birth control pack..and the first week of each pack always makes me feel nauseas.I take the pill at bed time each night and then early the next morning (4-5am) i feel nauseas, and sometimes i end up puking. Ive been on the pill for about 6 months now. Do you have any tips that can help me? this really sucks because i lose sleep each night, and it especially sucks when i have to be up at 7:00 am to go to work. Also, my birth control pack tells me that there is 0.180mg of hormone for the first week, 0.215 the second week and 0.250 the third week. Shouldnt i be feeling the side effects during the third week with the most amount of hormone or no? ive always wondered...i might be dumb though. Anyways, thanks alot! i really appreciate it.
Related Discussions
3 Comments Post a Comment
Blank
Avatar_f_tn
I took BCP for years and I had nausea and vomiting every month for the first 3-4 days from 6 am- 11 am clockwork. Here is what you can try.
1. Try taking that brand that makes you only get your period every 3 months. Then you won't have that adjustment period to the hormones every single month.
2. Ask for the Nuvaring. This is what I ended up using. Since you place it in the vagina, it has less sytemic side effects. It is the same as the pill in that it uses hormones, but they are slow release into the area that they are needed, rather than having to travel through your bloodstream (therefore going to your stomach and creating nausea). Your significant other should not feel it during intercourse. You leave it in for 3 weeks like the pill, then take it out for the last week in which you will get your period.
Good luck
Blank
Avatar_n_tn
anything else??? please help me if you can. its very frusterating!
Blank
232183_tn?1189759427
Maybe the pill is a higher dose pill which may be too strong for you. You may need to go on a lower dose. I was on a higher dose pill once and it make me feel sick to my stomach.....it messed with my head too and made me really irritable. You may want to ask your doc if you should try something lower dosed. I did that and my problems went away. I hope this helps.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Women's Health Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
Top Women's Health Answerers
Avatar_f_tn
Blank
old_before_my_time
973741_tn?1342346373
Blank
specialmom
136956_tn?1363091289
Blank
ticked
Mississauga, ON
9090222_tn?1401649595
Blank
Madpi
Avatar_f_tn
Blank
morramber
Avatar_f_tn
Blank
Perak
Mississaug, ON